# SDR AALA202409234454

- Difficulty date: September 22, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 31,557 hours, 12,853 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 4L DOOR PRESSURE LIGHT ILLUMINATED. REMOVED AND REPLACED DIAPHRAGM FOR PERCUSSION MECHANISM FOR 4L DOOR PER AMM 52-10-00-610-001-A.
